advertisement
Question
Posted by: neline | 2008/10/27

please help

i' ve been on contraceptives for almost four years the three month injection one. My last injection was in june was suppose to go again in september. Can i fall pregnant and how soon

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could fall pregnant though most women do not conceive for several months after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement